Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 11.

Article

Fanzon, Silvio and Palombaro, Mariapia (2017) Optimal lower exponent for the higher gradient integrability of solutions to two-phase elliptic equations in two dimensions. Calculus of Variations and Partial Differential Equations, 56 (137). ISSN 0944-2669

Alicandro, Roberto, Lazzaroni, Giuliano and Palombaro, Mariapia (2017) On the effect of interactions beyond nearest neighbours on non-convex lattice systems. Calculus of Variations and Partial Differential Equations, 56 (2). a42. ISSN 0944-2669

Müller, Stefan and Palombaro, Mariapia (2013) Derivation of a rod theory for biphase materials with dislocations at the interface. Calculus of Variations and Partial Differential Equations, 48 (3-4). pp. 315-335. ISSN 0944-2669

Nguyen, Luc and Zarnescu, Arghir (2013) Refined approximation for minimizers of a Landau-de Gennes energy functional. Calculus of Variations and Partial Differential Equations, 47 (1-2). pp. 383-432. ISSN 0944-2669

Shahrokhi-Dehkordi, M S and Taheri, A (2009) Generalised twists, stationary loops and the Dirichlet energy over a space of measure preserving maps. Calculus of Variations and Partial Differential Equations, 35 (2). pp. 191-213. ISSN 0944-2669

Cagnetti, F, Mora, M G and Morini, M (2008) A second order minimality condition for the Mumford-Shah functional. Calculus of Variations and Partial Differential Equations, 33 (1). pp. 37-74. ISSN 0944-2669

Zhang, Kewei (2006) Existence of infintely many solutions for the one-dimensional Perona-Malik model. Calculus of Variations and Partial Differential Equations, 26 (2). pp. 171-199. ISSN 0944-2669

Zhang, K (2003) On separation of gradient Young measures. Calculus of Variations and Partial Differential Equations, 17 (1). pp. 85-103. ISSN 0944-2669

Taheri, Ali (2002) Strong versus weak local minimizers for the perturbed Dirichlet functional. Calculus of Variations and Partial Differential Equations, 15 (2). pp. 215-235. ISSN 0944-2669

Ball, J M, Taheri, A and Winter, M (2002) Local minimizers in micromagnetics and related problems. Calculus of Variations and Partial Differential Equations, 14 (1). pp. 1-27. ISSN 0944-2669

Zhang, Kewei (1998) On various semiconvex hulls in the calculus of variations. Calculus of Variations and Partial Differential Equations, 6 (2). pp. 143-160. ISSN 0944-2669

This list was generated on Tue Nov 21 21:32:43 2017 GMT.